# SDR AWXA200501181

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 17,744 hours, 6,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C24703003
- Part serial: H1884
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDURING TAXI OUT, PARKING BRAKE WOULD NOT RELEASE BRAKE PRESSURE.  CREW CYCLED CIRCUIT BREAKERS PER MOC WITH NO HELP.  MAINTENANCE WENT OUT TO THE AIRCRAFT AND MANUALLY BLED OFF BRAKE PRESSURE.  AIRCRAFT TOWED TO GATE WITHOUT FURTHER EVENT.  MAINTENANCE PREFORMED BITE CHECK OF THE BSCU'S AND TROUBLESHOT THE BRAKING SYSTEM PER AIRBUS TSM 32-45-00-810-806 FINDING NO FAULTS.  MAINTENANCE REMOVED AND REPLACED THE PARKING BRAKE CONTROL VALVE FOR PRECAUTIONARY PURPOSES.  OPERATIONAL CHECKS WERE GOOD.
